# SDR MWEA96029

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS OIL STRAINER CLOGGING LIGHT ILLUMINATED DURING FLIGHT.  PULLED BACK POWER.  LIGHT EXTINGUISHED.  A/C DIVERTED TO DENVER AS PRECAUTION.  CHANGED MAIN OIL FILTER.  RAN ENGINE.  FOUND METAL.  ENGINE CHANGE SCHEDULED IN DEN 2/2/96.
